# SDR AWXA200700427

- Difficulty date: March 29, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 47,753 hours, 20,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - MID LEFT EMERGENCY LIGHT BATTERY FAULT.  MX REPLACED THE LEFT MID EMERGENCY LIGHTING BATTERY.  OPERATIONAL CHECK WAS GOOD.
